MathSciNet Relay Station
MathSciNet bibliographic data
MR2754704 65C30 (34K50 60H10)
Tan, Jianguo; Wang, Hongli Mean-square stability of the Euler-Maruyama method for stochastic differential delay equations with jumps. Int. J. Comput. Math. 88 (2011), no. 2, 421–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement